# SDR ZW0A0304302

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 9,374 hours, 5,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 8 TO 10.  RESEATED BATTERIES IN THE BATTERY PACK AT ROW 8.  CHECK-C 11-19-02 STL.
